# SDR 96UAL900732

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7298U
- Make and model: Boeing 727222
- Aircraft serial: 21893
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIRCRAFT SUSTAINED LIGHTNING STRIKE NEAR RADOME.  AIRCRAFT RETURNED TO FIELD.  NUMEROUS STRIKES FOUND ALONG LEFT SIDE OF FUSELAGE FROM RADOME TO JUST FORWARD OF WING LEADING EDGE.  *S/D*  REPLACED RADOME, REPLACED DAMAGED RIVETS AND REPAIRED FUSELAGE SKIN PER SRM 53-30-03.
